Alert archive / Arkansas / Wind Advisories in 2014
Wind Advisory 4, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Mar 15, 2014, 3:20 PM CDT for 34 counties in Arkansas. It took effect at Mar 16, 2014, 7:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 3:20 PM CDT (20:20 UTC)
- In effect from
- Mar 16, 2014, 7:00 AM CDT
- Expired
- Mar 16, 2014, 8:06 PM CDT
- In force
- 13 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 995 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
346 WWUS74 KLZK 152020 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 320 PM CDT SAT MAR 15 2014 .A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE STATE OVERNIGHT. A COLD FRONT WILL PUSH INTO ARKANSAS FROM THE NORTH DURING THE DAY SUNDAY WITH STRONG WINDS DEVELOPING AS A RESULT. ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- /O.NEW.KLZK.WI.Y.0004.140316T1200Z-140317T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 320 PM CDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY. * EVENT...NORTH WINDS WILL INCREASE DURING THE MORNING HOURS. WINDS WILL BECOME 20 TO 30 MPH...WITH GUST UP TO 40 MPH POSSIBLE. * AREAS AFFECTED...MOST OF ARKANSAS * TIMING...THE STRONG WINDS WILL BEGIN ACROSS THE NORTH DURING THE MORNING HOURS...WITH WINDS INCREASING ACROSS CENTRAL AND SOUTHERN AREAS DURING THE AFTERNOON AS THE STORM SYSTEM MOVES THROUGH. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 224
3 follow-up statements
545 WWUS74 KLZK 160812 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 312 AM CDT SUN MAR 16 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-162000- /O.CON.KLZK.WI.Y.0004.140316T1200Z-140317T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 312 AM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. * EVENT...WINDS OF 20 TO 30 MPH...WITH GUST UP TO 40 MPH ARE POSSIBLE. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...THE STRONGEST WINDS WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH PROFILE VEHICLES WILL HAVE SOME DIFFICULTY...ESPECIALLY ON BRIDGES AND ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57
299 WWUS74 KLZK 161958 AAA NPWLZK URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 258 PM CDT SUN MAR 16 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-170300- /O.CON.KLZK.WI.Y.0004.000000T0000Z-140317T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 258 PM CDT SUN MAR 16 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * EVENT...WINDS OF 20 TO 30 MPH...WITH GUST UP TO 40 MPH ARE POSSIBLE THROUGH THE EVENING HOURS. * AREAS AFFECTED...A LARGE PART OF ARKANSAS. * TIMING...THE STRONGEST WINDS ARE OCCURRING LATE THIS AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS MAY BEGIN TO LESSEN AFTER SUNSET...BUT WILL GENERALLY REMAIN ELEVATED UNTIL LATER TONIGHT. * IMPACTS...LOOSE OBJECTS WILL BLOW AROUND...AND SOME TREE DAMAGE WILL BE POSSIBLE. SPOTTY POWER OUTAGES MAY OCCUR AS WELL. ROUGH CONDITIONS ARE EXPECTED ON AREA LAKES. HIGH PROFILE VEHICLES WILL HAVE SOME DIFFICULTY...ESPECIALLY ON BRIDGES AND ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 57/224
638 WWUS74 KLZK 170106 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 806 PM CDT SUN MAR 16 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-170215- /O.CAN.KLZK.WI.Y.0004.000000T0000Z-140317T0300Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 806 PM CDT SUN MAR 16 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE WIND ADVISORY. WINDS WILL CONTINUE TO SLOWLY SUBSIDE THIS EVENING AS A STRONG STORM SYSTEM PULLS AWAY FROM THE REGION. HOWEVER...WINDS MAY STILL GUST TO 20 TO 25 MPH FOR THE NEXT SEVERAL HOURS. $$ 56
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:00 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Mar 15, 12:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1200 PM CDT SAT MAR 15 2014 .UPDATE... CLOUD COVER AND PRECIP SLOW TO GAIN TRACTION UP INTO THE CWA TODAY...WITH JUST LIGHT ECHOES NOTED ON THE RADAR ATTM ACROSS SOUTHERN LOCATIONS. EXPECT COVERAGE TO INCREASE LATE THIS AFTERNOON AND ESPECIALLY THIS EVENING AS THE STORM SYSTEM ACROSS TX DEVELOPS AND MOVES INTO THE STATE. POTENTIAL FOR HEAVY RAIN ACROSS THE NORTH STILL EXISTS. HAVE ADJUSTED AFTERNOON HIGHS GIVEN LESS CLOUD COVER ACROSS THE NORTH. && .PREV DISCUSSION... /ISSUED 619 AM CDT SAT MAR 15 2014/ DISCUSSION... UPDATED TO INCLUDE THE 12Z AVIATION DISCUSSION BELOW... AVIATION... DETERIORATING CONDITIONS WILL BE SEEN THROUGHOUT THE DAY AS MOISTURE STREAMS NORTH INTO THE STATE...AND A STORM SYSTEM APPROACHES FROM THE WEST. EXPECT VFR CONDITIONS TO GRADUALLY DROP TO MVFR AND LIFR LATE THIS AFTERNOON AND ESPECIALLY OVERNIGHT. SHRA AND SOME TSRA WILL BE FAIRLY WIDESPREAD. PREV DISCUSSION... /ISSUED 351 AM CDT SAT MAR 15 2014/ SHORT TERM...TODAY THROUGH TUESDAY SURFACE ANALYSIS THIS MORNING SHOWS A QUASI-STATIONARY FRONTAL BOUNDARY FROM SOUTHERN MISSOURI...INTO NORTHERN OKLAHOMA AND WEST TEXAS. LOW PRESSURE DEVELOPING ALONG THE FRONT WILL GIVE IT SOME MOMENTUM TODAY...WITH THE BOUNDARY PUSHING IN TO ARKANSAS AND STALLING OUT NEAR CENTRAL ARKANSAS. WITH SOUTHWEST UPPER FLOW OVER THE REGION...AND UPLIFT DEVELOPING ALONG AND NORTH OF THE FRONT AS THE LOW GETS CLOSER...SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE DAY...AND BECOME WIDESPREAD BY THE EVENING HOURS. PRECIP WILL CONTINUE OVERNIGHT...WITH A BRIEF LULL DURING THE MORNING HOURS SUNDAY...AS THE AREA GETS DRY SLOTTED BEHIND THE FRONT. HOWEVER...THERE WILL BE PLENTY OF WRAPAROUND MOISTURE AS AN UPPER LOW MOVES IN BEHIND THE SURFACE BOUNDARY. COLDER AND DRIER AIR WILL MOVE IN ON SUNDAY NIGHT...WITH PRECIPITATION GRADUALLY COMING TO AN END DURING THE EARLY HOURS MONDAY. HIGH PRESSURE WILL FOLLOW THE FRONT...WITH TEMPERATURES REBOUNDING SIGNIFICANTLY ON TUESDAY...AS SOUTHWEST WINDS DEVELOP AHEAD OF ANOTHER APPROACHING FRONTAL BOUNDARY...WHICH WILL MOVE THROUGH TUESDAY NIGHT. AS YOU/VE PROBABLY BEEN HEARING FROM OUR PREVIOUS DISCUSSIONS... THE WEATHER OVER THE NEXT 48 HOURS IS GOING TO BE PRETTY ACTIVE... AND I/LL ADDRESS EACH ISSUE BELOW. HEAVY RAIN... WITH MOISTURE FROM THE PACIFIC...AND GULF MOISTURE ASSOCIATED WITH THE APPROACHING UPPER LOW...AS WELL AS THE LIKELIHOOD OF STORMS TO FORM AND MOVE OVER THE SAME AREA...RAINFALL COULD BE HEAVY AT TIMES. THE MOST LIKELY AREA FOR HEAVY RAINFALL WOULD BE THE NORTHWEST HALF OF ARKANSAS...WEST OF THE I-30 AND HIGHWAY 67 CORRIDOR. ONE TO TWO INCHES OF RAINFALL WILL BE COMMON...WITH LOCALLY HEAVIER AMOUNTS. AT THIS TIME...IT LOOKS LIKE ANY FLOODING CONCERNS SHOULD BE LOCALIZED IN NATURE. THE HEAVIEST RAINFALL SHOULD BE TONIGHT. THUNDERSTORMS... WITH THE AMOUNT OF FORCING PRESENT...THUNDERSTORMS ARE LIKELY. AT THIS POINT...THE HIGHEST INSTABILITY SHOULD BE SOUTH OF ARKANSAS. SO... WHILE A STRONG STORM OR TWO IS NOT OUT OF THE QUESTION...FEEL LIKE THE GREATEST THREAT FOR SEVERE STORMS WILL BE OVER TEXAS AND LOUISIANA THIS AFTERNOON AND TONIGHT. WHAT WILL BE GOING FOR STRONGER STORMS HERE IS THAT THE SURFACE LOW IS EXPECTED TO MOVE OVER US...AND THERE WILL BE SOME HELICITY AND LOW LEVEL SHEAR. WHAT WILL BE GOING AGAINST STRONGER STORMS HERE IS THAT THE SURFACE LOW WILL BE MOVING OVER US DURING THE OVERNIGHT HOURS...AND THERE WILL NOT BE MUCH OF A CHANCE FOR SURFACE-BASED INSTABILITY OUT AHEAD OF IT. TEMPERATURES... ON SUNDAY...HIGHS IN MOST AREAS WILL BE AROUND MIDNIGHT...WITH TEMPERATURES FALLING DURING THE DAY. BY THE LATE AFTERNOON... TEMPERATURES WILL BE IN THE 30S AND 40S...WITH THE NORTH AT OR BELOW FREEZING. WINTER WEATHER... RAINFALL WILL BE MIXING WITH SLEET OR SNOW...AND GRADUALLY CHANGING OVER FROM THE NORTHWEST DURING THE AFTERNOON AND EVENING HOURS. AT THIS POINT...IT LOOKS LIKE THERE COULD BE A QUICK INCH IN AREAS CLOSE TO THE MISSOURI BORDER. HOWEVER...HOW MUCH SNOW FALLS WILL DEPEND ON HOW FAST THE COLD AIR MOVES INTO THE REGION... HOW FAST THE MOISTURE MOVES OUT OF THE REGION...AND THE AMOUNT OF LIFT THE UPPER SYSTEM WILL GENERATE. WHATEVER DOES FALL SHOULD MAINLY BE ON GRASSY AREAS AND ELEVATED SURFACES...AND WILL NOT BE ON THE GROUND VERY LONG. WINDS... WINDS WILL BE STRONG ON SUNDAY...AS THE FRONT AND LOW PRESSURE PASSES THROUGH. SUSTAINED WINDS WILL RANGE FROM 15 TO 25 MPH... WITH GUSTS OF 35 MPH POSSIBLE. THIS MAY NECESSITATE A LAKE WIND ADVISORY. WINDS AHEAD OF THE FRONT ON TUESDAY WILL BE GUSTY...THOUGH NOT AS STRONG AS SUNDAY. LONG TERM...WEDNESDAY THROUGH FRIDAY FRONT WILL BE MOVING EAST OF THE STATE AT THE START OF THE LONG TERM...WITH PRECIP CHANCES ENDING FROM WEST TO EAST ON WED. MUCH DRIER...BUT ONLY SLIGHTLY COOLER AIR WILL BE SEEN BEHIND THIS FRONT FOR WED NIGHT INTO THU AS HIGH PRESSURE MOVES OVER THE REGION. THIS SFC HIGH WILL SHIFT EAST BY FRI...WITH SRLY FLOW BRINGING IN WARMER TEMPS AND A RETURN OF MOISTURE TO THE REGION. BY THE END OF THE FORECAST...ANOTHER STORM SYSTEM WILL MOVE TOWARDS THE REGION...WITH A COLD FRONT MOVING THROUGH THE STATE LATE FRI NIGHT. THIS FRONT COULD BRING ANOTHER CHANCE FOR SOME PRECIP ACROSS THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 67 50 58 26 / 40 100 80 50 CAMDEN AR 66 58 66 32 / 70 100 40 40 HARRISON AR 66 41 45 17 / 50 100 80 40 HOT SPRINGS AR 64 55 56 30 / 70 100 50 40 LITTLE ROCK AR 64 54 61 30 / 60 100 60 40 MONTICELLO AR 66 57 66 33 / 70 100 40 40 MOUNT IDA AR 64 53 53 28 / 70 100 50 40 MOUNTAIN HOME AR 67 45 47 20 / 40 100 80 40 NEWPORT AR 67 51 59 27 / 40 100 80 50 PINE BLUFF AR 65 55 65 33 / 70 100 50 40 RUSSELLVILLE AR 67 53 57 27 / 60 100 70 40 SEARCY AR 65 52 60 26 / 50 100 70 50 STUTTGART AR 64 54 63 30 / 60 100 60 40 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 224
Hazardous weather outlook, Mar 15, 10:05 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1005 AM CDT SAT MAR 15 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1005 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT RAIN AND SCATTERED THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON AND TONIGHT. RAIN WILL BE HEAVY AT TIMES...WITH AMOUNTS FROM A HALF INCH TO AN INCH AND A HALF BY DAWN SUNDAY. SOME SPOTS IN THE NORTHWEST HALF OF ARKANSAS COULD PICK UP MORE THAN TWO INCHES. WHILE SEVERE WEATHER IS NOT EXPECTED DURING THIS EVENT...A FEW STORMS IN THE SOUTH AND WEST COULD PRODUCE SMALL HAIL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN WILL REMAIN LIKELY ON SUNDAY...ESPECIALLY IN NORTHERN AND CENTRAL ARKANSAS. WINDY CONDITIONS WILL DEVELOP...WITH WINDS SHIFTING TO THE NORTH AND NORTHWEST AND BECOMING GUSTY. WIND SPEEDS WILL AVERAGE 20 TO 30 MPH WITH HIGHER GUSTS. DURING SUNDAY AFTERNOON AND EVENING...IT WILL TURN COLDER...WITH RAIN CHANGING TO SNOW TOWARD THE MISSOURI BORDER. ONE TO TWO INCH ACCUMULATIONS WILL BE POSSIBLE...ESPECIALLY IN THE OZARK MOUNTAINS NORTH AND WEST OF JASPER...MOUNTAIN VIEW AND HARDY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62/46
Nearby
Wind Advisories in Arkansas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.